MAUDE Adverse Event Report: MEDTRONIC DOMINICANA APS¿ (AUTOMATIC PERIODIC STIMULATION) ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA APS¿ (AUTOMATIC PERIODIC STIMULATION) ELECTRODE; ELECTRODE, NEEDLE
Model Number 8228052
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is already submitted regulatory rep #:9612501-2024-00901.This is correction information related to the provided regulatory report.B.2.3 event date: 2024-03-08.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A health care professional reported that, during intra-operative electrodes placed on the nerve but there were no stimulation.The stim returned did not show 0 and the user confirmed that nothing caused a lack of response.The procedure was completed with backup product(s).There was no patient impact.
 
Additional Manufacturer Narrative
H6: previous codes b01 was in correct and should be b17 however this code is no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
APS¿ (AUTOMATIC PERIODIC STIMULATION) ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key19768511
Report Number9612501-2024-01738
Device Sequence Number20977164
Product Code GXZ
UDI-Device Identifier00763000034085
UDI-Public00763000034085
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8228052
Device Catalogue Number8228052
Device Lot Number0227344416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/10/2024
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown